Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

phoenixdude

Member
  • Total Reviews

    0
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

0 Neutral

About phoenixdude

  • Rank
    New Member
  1. Okay I start but it would be nice if people also post more lol You know you have a problem with acne when... 1) The very first thing you do when you wake up is to check if your zits are going away. 2) Sometimes whether you go out or not at a party depends on how bad your acne looks that day. 3) You tried every product in your kitchen on your face already, hoping to discover an unknown cure. 4) You know more about accutane than your doctor. 5) You visit these boards a lot
  2. Most people I know that took accutane never got acne again, it is just that nobody with a clear skin will come to an acne forum just for the sake of it. People who get clear eventually will stop coming to this board, and I think it's fine we all deserve to get out of the house after so much time struggling with this sh*t.
  3. I just finished my first month and I think i'm having my breakout now, because although i dont have new zits some of the cysts I had cortisone shots about a month ago are back and they brought new friends lol. I hope it's a temporary thing cause cystic acne takes way longer to heal. I was having one or two zits in my back tho but today I started a higher dosage, 60 mg a day, in hope that this breakout stop and the cysts flatten out. So I think it started in the fourth week for me. God knows wh
  4. Look I'm not an expert on accutane, but the reason it works is because it reduces the amount of sebum production as everyones knows, and if you still have acne forming so bad while on accutane then something is wrong cause bacteria is findind a nice home to reproduce in your face, which shouldn't be if the medication is working. I could count how much new acne formed after I started accutane, it's very rare now. But my cysts are my real concern they aren't responding well yet, but that tends to
  5. Seems like 3rd week it is, now I got dry/cracked lips everyday, that sucks but at least I know it's working. Other than that I get somewhat dry eyes in the morning, not to worry about yet tho. Face is mostly clean, but the cysts are still there, a little less noticeable, yet annoying like hell.
  6. Third week of accutane here at 40mg a day. Havent experienced any additional soreness than I used to have with my workouts, except for lower back which I just started to exercise with weights so I guess it's normal.
  7. Not to mention that stay out in the sun for long periods without sunblock is kinda dangerous while taking accutane, your skin is much more fragile, could burn easily. I think my doctor recommended me sunblock in gel form instead of cream, but I didn't bought yet cause here we are almost getting in the winter so I don't stay in the sun a lot.
  8. Don't worry about taking a pill. I was all afraid that it would stick to my throat halfway down but it's so easy to swallow it. Be confident when you take it and you should be fine. I could probably swallow pieces of stone right now lol.
  9. I just stopped taking bactrim last saturday, after 16 days taking it, double strength as you, but only once a day. I'm not sure why my doctor prescribed me, perhaps because I just had a cortisone shot in a cyst. Anyway I didn't feel any side effects from bactrim, but as I was taking accutane i was a little worried wether the two medications interact or not. But DS twice a day sounds like a lot, like when they prescribe for pnemonia or something, I don't know. Only you doctor can answer why he ga
  10. hey foggyhorse we keep bumping on each other cause we are taking the same dosage, but you are 2 weeks ahead lol As I wrote in the other thread im 2 weeks into accutane at 40mg (20 every 12 hours +-) and haven't felt any side effects yet, very little dryness only above the old zits and cysts, almost unnoticeable dryness on the lips and that's it. Although I don't come up with new zits, my cysts are not shrinking or showing improvement. Most people said that they started to experience side effec
  11. (rewriting it cause got timed out ) Hi people thanks for the answers. Turns out that I only had really dry lips that weekend, it's fine now. I forgot to mention this before but I'm taking an antibiotic for 20 days (already took for 15) which my doctor prescribed to take with accutane for these days. I think it's called Bactrim in the US. Point is that saturday I missed my daily dosage of bactrim, yet I still took accutane, and was exactly the day before I got really dry lips. So could an an
  12. Hi people! again thanks for the replies Well I notice since yesterday that I started to get dry lips, today it was event hur when my mouth stretched a lot to bite foods lol but since I was exposed a long time in the cold last night it might be a coincidence I guess, I won't use chapstick yet, if the dryness persists after a few days I will call it a side effect! lol it's not like it's a good thing but it sure would indicate the drug is doing it's job. I think I mentioned it earlier that here w
  13. I had a cortisone shot one week ago on two cysts that were side by side in my face. The procedure is nothing to worry about and they both were down the next morning. The spot is kinda depressed and have kinda of a darker shade of skin color so you can tell I have something there, but looks way nicer than those two blobs together I had. People say the skin depression the shot gives you will fill up in about 3 months, hope its true. Your dermatologist should warn you for a small chance you could
×